Alert archive / California / Gale Watches in 2011
Gale Watch 18, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jun 18, 2011, 2:46 AM PDT. It took effect at Jun 20, 2011, 5:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 18, 2011, 2:46 AM PDT (09:46 UTC)
- In effect from
- Jun 20, 2011, 5:00 AM PDT
- Expired
- Jun 19, 2011, 3:33 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
696 WHUS76 KEKA 180946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT SAT JUN 18 2011 PZZ475-182330- /O.EXT.KEKA.SC.Y.0063.000000T0000Z-110619T0900Z/ /O.NEW.KEKA.GL.W.0022.110619T0900Z-110621T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 2 AM SUNDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 3 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS TODAY...INCREASING TO 20 TO 30 KNOTS THIS EVENING WITH GUSTS TO 35 KT DEVELOPING LATE. GALES WILL PEAK SUNDAY NIGHT WITH GUSTS TO 40 KT...AND WILL CONTINUE THROUGH EARLY TUESDAY MORNING. * SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL RISE TO 12 FEET AT 9 SECONDS TODAY THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-182330- /O.EXT.KEKA.SC.Y.0063.000000T0000Z-110620T1200Z/ /O.NEW.KEKA.GL.A.0018.110620T1200Z-110622T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS...N WINDS WILL INCREASE TODAY THROUGH SUNDAY WITH GUSTS TO 35 KNOTS DEVELOPING LATE SUNDAY NIGHT AND INCREASING TO 40 KNOTS ON MONDAY. * SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL INCREASE TODAY THROUGH MONDAY...BUILDING TO NEAR 12 FEET AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-182330- /O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 AM PDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MOST OF THE COMING WEEK...WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS. SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS BUILDING TO 8 TO 9 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
674 WHUS76 KEKA 190410 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 PM PDT SAT JUN 18 2011 PZZ475-191215- /O.CAN.KEKA.SC.Y.0063.000000T0000Z-110619T0900Z/ /O.EXT.KEKA.GL.W.0022.110619T0410Z-110621T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 PM PDT SAT JUN 18 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N WINDS INCREASING TO 20 TO 30 KNOTS TONIGHT WITH GUSTS TO 35 KT. GALES WILL PEAK SUNDAY NIGHT WITH A FEW GUSTS TO 40 KT...AND WILL CONTINUE THROUGH EARLY TUESDAY MORNING. * SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL RISE TO 12 FEET AT 9 SECONDS TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-191215- /O.EXA.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 910 PM PDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PDT TUESDAY. * WINDS...N WINDS WILL AVERAGE 15 TO 20 KNOTS THROUGH MOST OF THE COMING WEEK WITH GUSTS TO 25 KT TONIGHT THROUGH SUNDAY NIGHT. * SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS BUILDING TO 8 TO 9 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-191215- /O.CON.KEKA.SC.Y.0063.000000T0000Z-110620T1200Z/ /O.CON.KEKA.GL.A.0018.110620T1200Z-110622T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 910 PM PDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS...N WINDS WILL INCREASE TONIGHT THROUGH SUNDAY WITH GUSTS TO 35 KNOTS DEVELOPING LATE SUNDAY NIGHT AND INCREASING TO 40 KNOTS ON MONDAY. * SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL INCREASE TODAY THROUGH MONDAY...BUILDING TO NEAR 12 FEET AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-191215- /O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 910 PM PDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MOST OF THE COMING WEEK...WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS. * SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS BUILDING TO 8 TO 9 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
439 WHUS76 KEKA 191033 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 333 AM PDT SUN JUN 19 2011 PZZ470-192315- /O.EXT.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/ /O.CAN.KEKA.GL.A.0018.110620T1200Z-110622T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 333 AM PDT SUN JUN 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT TUESDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM PDT TUESDAY. * WINDS...N WINDS WILL INCREASE TO 25 TO 30 KNOTS TODAY WITH LOCAL GUSTS TO 35 KNOTS IN THE NORTH PORTION NEAR POINT SAINT GEORGE. STRONGER WINDS ARE EXPECTED BEGINNING TUESDAY. * SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL AFFECT THE WATERS THROUGH MUCH OF THE COMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-192315- /O.CON.KEKA.GL.W.0022.000000T0000Z-110621T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 333 AM PDT SUN JUN 19 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N WINDS INCREASING TO 20 TO 30 KNOTS TODAY WITH GUSTS TO 35 KT. GALES WILL PEAK TONIGHT WITH A FEW GUSTS TO 40 KT...AND WILL CONTINUE THROUGH EARLY TUESDAY MORNING. * SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL RISE TO 12 FEET AT 9 SECONDS TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-192315- /O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 333 AM PDT SUN JUN 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MOST OF THE COMING WEEK...WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS. * SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS BUILDING TO 8 TO 9 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-192315- /O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 333 AM PDT SUN JUN 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. * WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH EARLY AFTERNOON TUESDAY. * SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS BUILDING TO 8 TO 9 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 17, 3:41 PM PDT, 11 hours 5 minutes earlier.
Area forecast discussion, Jun 17, 3:41 PM PDT, 11 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 341 PM PDT FRI JUN 17 2011 .SYNOPSIS... COASTAL LOW CLOUDS WILL BE PRESENT EACH MORNING THIS WEEKEND. SOME PATCHY FOG AND DRIZZLE IS POSSIBLE LATE SATURDAY NIGHT INTO SUNDAY MORNING OTHERWISE DRY WEATHER WILL PERSIST THROUGH NEXT WEEK. HEADING INTO EARLY NEXT WEEK...WEAK OFFSHORE FLOW WILL RESULT IN SUNSHINE AND WARMER TEMPERATURES PARTICULARLY ACROSS INTERIOR NORTHWEST CALIFORNIA. && .DISCUSSION... WITH HIGH PRESSURE RELAXING A BIT THE BIG DIFFERENCE TODAY COMPARED THE THE LAST COUPLE DAYS IS NOTICEABLY LIGHTER WINDS. TEMPERATURES ARE ACTUALLY A BIT COOLER ALONG THE COAST THIS AFTERNOON COMPARED TO THURSDAY...BUT WARMER ACROSS THE INTERIOR UNDER WIDESPREAD CLEAR SKIES. EXPECT SLIGHTLY MORE AND MORE PERSISTENT COASTAL LOW CLOUDS TONIGHT INTO SATURDAY MORNING...BUT STILL MOST OF THE CLOUDS SHOULD DISSIPATE BY LATE MORNING. HOWEVER...CLEAR SKIES WILL THEN BEGIN TO GIVE WAY TO INCREASING MOISTURE...INITIALLY MID/HIGH LEVEL...FROM THE NORTHWEST BY THE LATE AFTERNOON. CRESCENT CITY WILL BE THE FIRST PLACE TO LOSE THE SUNSHINE. THE MAIN SHORTWAVE WILL PASS THROUGH LATE SATURDAY NIGHT/EARLY SUNDAY MORNING...RESULTING IN THE MOST EXTENSIVE LOW CLOUD COVER AND BEST CHANCES FOR DRIZZLE AT THE COAST. BY SUNDAY AFTERNOON MODEL PROFILES SHOW THE CLOUDINESS DISSIPATING WITH SUBSIDENCE AND DRIER AIR BUILDING IN. DOES NOT LOOK LIKE A SIGNIFICANT EVENT EITHER WAY...NOT EVEN SIGNIFICANT DRIZZLE...AS THE BULK OF THE MOISTURE AND DYNAMICS WILL CUT INSIDE THE COAST AND STAY NE OF THE CWA. RIDGING QUICKLY BUILDS BACK ACROSS THE CWA FROM THE NE PAC FOR MONDAY AND TUESDAY WITH OFFSHORE FLOW. SOME BREEZY CONDITIONS MAY EXIST ALONG THE IMMEDIATE COAST MONDAY AFTERNOON OTHERWISE EXPECT LIGHT WINDS AND MAINLY CLEAR SKIES. TEMPERATURES WILL NEED TO BE WATCHED BUT DO NOT ANTICIPATE ANYTHING TOO FAR ABOVE THE CURRENT FORECAST AS OFFSHORE FLOW WILL NOT BE THAT STRONG. 60S ALONG THE COAST AND 80S/LOW 90S INTERIOR. WEDNESDAY-FRIDAY WILL SEE THE NEXT SERIES OF SHORTWAVES BREAK DOWN THE RIDGE ALONG THE WEST COAST. THIS WILL RESULT IN COOLER TEMPERATURES AND MORE COASTAL LOW CLOUDS. RESTRICTED CLOUDINESS TO THE MORNING HOURS FOR NOW...SHOULD EXPECT ENOUGH MIXING FOR CLOUDS TO ERODE AND DISSIPATE WITH THIS PATTERN. BIGGER QUESTION FOR THE MID/LATE WEEK PERIOD WILL BE THE POSSIBILITY OF AFTERNOON CONVECTION ACROSS THE MOUNTAINS OF THE INTERIOR. WEDNESDAY PM LOOKS LIKE THE BEST TIME FOR THIS WITH BEST HEIGHT FALLS AS SHORTWAVE ENERGY ARRIVES AND DECENT JET DYNAMICS/DIVERGENCE ALOFT WILL BE PRESENT. GFS PWS ALSO LOOK TO BE SUFFICIENT IN THE 0.75-1.00 INCH RANGE. FOR NOW STARTED WITH ADDING A SLIGHT CHC OF THUNDER AROUND TRINITY COUNTY. && .AVIATION...CLEARS SKIES PREVAILING ACROSS THE REGION WITH ONLY SOME GUSTY NORTH WINDS ALONG THE IMMEDIATE COAST. MARINE CLOUDS SHOULD RETURN THIS EVENING ALONG THE NORTH COAST. HIGH RES MODELS KEEP THE COASTAL CLOUDS LINGERING A LITTLE LONGER TOMORROW WITH ONLY SOME AFTERNOON BREAKS EXPECTED AT KACV AND KCEC. ELSEWHERE INLAND AREAS WILL REMAIN VFR. && .MARINE...AN EXTENDED PERIOD OF GUSTY NORTHERLY WINDS AND SHORT PERIOD SEAS WILL PREVAIL ACROSS THE WATERS THROUGH NEXT WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE EPAC AND A THERMAL TROUGH DEVELOPS JUST NORTH OF THE BAY AREA. GALE FORCE GUSTS WILL BE PRESENT THROUGH MOST AFTERNOONS/EVENINGS OVER THE OUTER WATERS...PEAKING ON SUNDAY AS THE GRADIENT INTENSIFIES. && .EKA WATCHES/WARNINGS/ADVISORIES...SCA PZZ455...PZZ470...PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 17, 5:18 AM PDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 518 AM PDT FRI JUN 17 2011 CAZ001>004-076-181230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 518 AM PDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:46 AM PDT | Gale Warning | EKA | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.